# SDR SCNA00116

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,983 hours, 24,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE EMERGENCY TRACK LIGHTING WAS FOUND TO BE PULLED ON ONE END.  REPLACED MISSING AND DAMAGED SECTIONS OF EMERGENCY TRACK LIGHTING, OPERATIONAL CHECKS GOOD.
